Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 156073, 9 pages.
A General Approximation Method for a Kind of Convex Optimization Problems in Hilbert Spaces
The constrained convex minimization problem is to find a point with the property that , and , , where is a nonempty, closed, and convex subset of a real Hilbert space , is a real-valued convex function, and is not Fréchet differentiable, but lower semicontinuous. In this paper, we discuss an iterative algorithm which is different from traditional gradient-projection algorithms. We firstly construct a bifunction defined as . And we ensure the equilibrium problem for equivalent to the above optimization problem. Then we use iterative methods for equilibrium problems to study the above optimization problem. Based on Jung’s method (2011), we propose a general approximation method and prove the strong convergence of our algorithm to a solution of the above optimization problem. In addition, we apply the proposed iterative algorithm for finding a solution of the split feasibility problem and establish the strong convergence theorem. The results of this paper extend and improve some existing results.
J. Appl. Math., Volume 2014 (2014), Article ID 156073, 9 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Tian, Ming; Huang, Li-Hua. A General Approximation Method for a Kind of Convex Optimization Problems in Hilbert Spaces. J. Appl. Math. 2014 (2014), Article ID 156073, 9 pages. doi:10.1155/2014/156073. https://projecteuclid.org/euclid.jam/1425305691